# SDR VQMA202112300001

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N517CF
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 17,515 hours, 10,536 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

STATEMENT OF EVENTS FROM FLIGHT CREW:  "AFTER REACHING OUR PLANNED CRUISING ALTITUDE OF FL450, THE AIRCRAFT DISPLAYED A COCKPIT PAC O’TEMP EICAS MESSAGE. AFTER RUNNING THE CHECKLIST, THE PAC SUCCESSFULLY RESET. SOON AFTER HOWEVER, AN AMBER CABIN ALTITUDE EICAS WARNING DISPLAYED. WE RAN THE APPROPRIATE CHECKLIST AND ARRESTED THE CABIN ALTITUDE AT APPROXIMATELY 9000 FEET. HOWEVER, THE CABIN ALTITUDE WOULD NOT LOWER BACK TO THE USUAL 8000 FEET AND THE EICAS WARNING DID NOT GO AWAY. IN ORDER TO TROUBLESHOOT THE ISSUE, I ELECTED TO DESCEND TO FL410 TO SEE IF IT WOULD HELP THE CABIN ALTITUDE. SHORTLY AFTER BEGINNING THE DESCENT, THE CABIN ALTITUDE INCREASED AND DISPLAYED A RED CABIN ALTITUDE EICAS ALERT. WE PUT ON OUR MASKS, DECLARED AN EMERGENCY AND EXECUTED AN EMERGENCY DESCENT. AFTER REACHING 10,000’ MSL WE DECIDED TO DIVERT TO KCMI WHERE WE FLEW A VISUAL APPROACH AND LANDING TO RUNWAY 14L. WE TAXIED OFF THE RUNWAY TO THE FBO WHERE WE MET THE FIRE DEPARTMENT. NO ONE WAS INJURED AND ALL CREW AND PASSENGERS WERE ALL RIGHT."  FLIGHT CREW CREATED THE FOLLOWING AML M220861: "CABIN ALTITUDE EICAS AMBER THEN RED WHEN PERFORMING EMERGENCY DESCENT."  AIRCRAFT IS CURRENTLY IN WORK.
